# SDR DHL2003747008

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 106122615
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR LOWERED, RIGHT GEAR RED LIGHT ILLUMINATED WITH RIGHT GEAR GREEN LIGHT OUT.  SECONDARY MAIN GEAR POSITION INDICATOR GREEN LIGHTS BOTH ON.  COMPLETED ABNORMAL PROCEDURES PER AOM 6.2.69.  REPLACED RIGHT GEAR DOWN LOCK SENSOR.  OPS NORMAL IAW MM 32-32-0.  OK FOR SERVICE.
